# SDR SWAA2023120427092

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,187 hours, 9,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY EXIT SIGN COVER MISSING<[01] REPLACED MISSSING LENS ON CENTER CABIN OVERHEAD EMERGENCY LIGHT. OPS CK GOOD. AMM 33-51-01.
